# SDR FDEA201008143002

- Difficulty date: August 14, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA.1640-1660 BETWEEN STR 27 & 28R, 2 EA. PROTRUDING DENTS. OUTWARD. CONVEX CHECKED LIMITS; DENT NR 1 L=.50", W=.50", D=.043", A/Y=11 / DENT NR 2 L=.50", W= .50", D= .035",  A/Y=14. FOUND BOTH DENTS TO BE OUT OF LIMITS PER SRM 53-00-01, FIG.101. REPAIRED   AREA  PER SRM 53-00-01, FIG.201, P.201, INSTRUCTIONS 1-11, REPAIR NR 3. THIS IS A CAT. "B" MAJOR REPAIR WITH THE FOLLOWING TRACKING; INITIAL AT 37,500 FC, THEREAFTER EVERY 6,000 FC, USING HFEC.
